# SDR USAA2012100800018

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Part number: 6546435278MC
- Part serial: BN679
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON RIGHT WING TRAILING EDGE FLAP UPPER END CAP APPROX 2 INCHES FROM TRAILING EDGE.  REPLACED RIGHT WING TRAILING EDGE FLAP UPPER END CAP IAW EA 104226.
